# SDR AWXA200201077

- Difficulty date: October 16, 2002
- Submitted: November 5, 2002
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- Aircraft time: 64,350 hours, 25,279 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146N832213
- Condition: Corroded
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-08 CHECK EXFOLIATION CORROSION WAS FOUND ON WEB IN MAIN CABIN BS 1375, RBL 69. MAINTENANCE REMOVED CORROSION AND FOUND MATERIAL LOSS TO BE OUT OF LIMITS; REMOVED DAMAGED WEB AT BS 1375, RBL 69; FABRICATED A NEW REPLACEMENT WEB; AND INSTALLED REPAIR PART IAW DWG 146N8322, AND B757-200 SRM 51-40-02, PG. 3-5.
